# SDR HEEA077434

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N430X
- Make and model: Bell 430
- Aircraft serial: 49058
- Aircraft time: 1,642 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 222380009105
- Part serial: K0179
- Condition: Failed
- Location: Nr 1 Hyd System
- Part time: 1,638 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AFTER TAKEOFF, THE NR 1 HYDRAULIC SYSTEM FAILED. MAINTENANCE FOUND DRIVE SHAFT DISENGAGED FROM THE NR 1 HYDRAULIC PUMP.  REPLACED PUMP.
